# SDR IPXA10562350

- Difficulty date: August 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540 S5-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DAMAGED ISOLATOR WITH POSSIBLE DENT TO FRAME IN MCB BS 540, BETWEEN S-5R AND S-6R.  REPAIRED IAW ATS ER10-3945.
